View Single Post
Old 05-03-2013, 09:40 PM   #2
flitz flitz is offline
Inactive
(male)
 
Join Date: Apr 2013
Posts: 119
flitz HB Userflitz HB Userflitz HB Userflitz HB Userflitz HB Userflitz HB User
Re: stopped amlodipine

Quote:
Originally Posted by rachael41 View Post
try to keep it short............
i was on three medications for BP. indapimide finally stopped. Amlodipine was tapered down to 2.5 then came off it and ended up back on it.
during this time being on them i was getting more and more light headed, dizzy and feeling as tho i was drunk.
doc took me off amlod last week so my last day taking it was tuesday.
Does anyone know how long it takes for this to get out of your system......i had a couple of really good days, and i am foggy headed again etc.....
BP high normal and he said that he is not worried so i shouldnt be.

i have clonazepam to take but i not taking it each day.

can anyone give me any advice on time of withdrawal?

thanks a lot
Rachael
amlodopine has a very long half life. It can be as long as 100 hours sometimes more depending on your individual metabolism of it. That said it can take a few weeks to get it out of your system. It took me two weeks to reduce it enough to feel more normal and I only used it for a few days. Clonazepam also has an equally long half life, so if you use it as needed, you may feel some of its sedating property for days or weeks depending on how much is in your system from prior dosing.

 
Reply With Quote
The Following User Says Thank You to flitz For This Useful Post:
rachael41 (05-07-2013)